# SDR CA990521053

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: JR30861A
- Condition: Leaking
- Location: Fuel System
- Part time: 5,055 hours
- Stage of operation: CR
- Nature of condition: J, F, E
- Precautionary procedure: E, A, F

## Discrepancy

(CAN) DURING FLIGHT, CREW NOTICED THE GENERATOR CAME OFF-LINE TWICE, ALSO, AUTO THROTTLE KEPT DISCONNECTING UNTIL FINALLY THEY WOULD NOT RE-ENGAGE.  ENGINE POWER THEN ROLLED BACK WITH HP RPM REMAINING CONSTANT.  SECONDS LATER, CREW HAD AN ENGINE FIRE WARNING.  THEY RETARDED THE THROTTLES AND PULLED THE T-HANDLES AND THE FIRE LIGHT WENT OUT, SO THE FIRE BOTTLES WERE NOT DISCHARGED.  AIRCRAFT DIVERTED.  POST-FLIGHT INSPECTION FOUND THE ELECTRICAL HARNESS BURNT AND THE ENGINE CONTROL RODS IMMOVABLE.  THE FUEL LINE TO APPROACH IDLE SOLENOID WAS FOUND HOLED.  SHOP CONFIRMED THE PIPE CONDITIION AND SURMISED THE ELECTRICAL HARNESS WAS ROUTED AND CLAMPED IMPROPERLY CAUSING FRETTING OF THE PIPE.
